# SDR UIEA2019012202993

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,763 hours, 15,948 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SPAR VALVE FAILED OPEN ON NR 1 ENG START( PERFORMED NR 1 ENG RUN TO VERIFY SPAR VALVE OPERATION IAW AMM 71-00-00 SPAR VALVE OPS NORMAL  )
